# SDR QXEA200701444

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 15,202 hours, 15,157 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2368: LEFT MAIN GEAR AMBER GEAR UNSAFE RED AND AMBER GEAR HANDLE ADVISORY LIGHTS REMAINED ILLUMINATED AFTER TAKEOFF.  C/W 'GEAR FAILS TO RETRACT' EA CHECKLIST AND ALL 3 GEAR EXTENDED AND RETRACTED NORMALLY.  GEAR EXTENDED NORMALLY UPON APPROACH AND LANDING IN SEA.  MAINTENANCE PERFORMED RETRACT AND EXTENSION TEST OF THE LANDING GEAR IAW AMM TASK 32-31-00-867-801.  WAS UNABLE TO DUPLICATED DISCREPANCY.  REMOVED BOTH RT AND LT MLG RETRACTION ACTUATORS IAW AMM TASK 32-31-11-000-801.  PERFORMED VERIFICATION AND ADJUSTMENT OF THE ACTUATORS ROD ENDS IAW RD 8/4-32-059 AND SCR 086-07 REV C.  REINSTALLED BOTH MLG RETRACTION ACTUATORS IAW AMM TASK 32-11-400-801.  PERFORMED BLEEDS OF THE PRIMARY EXTENSION AN
